Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron and nausea JoeW

Posted by julesvox on January 20, 2001, at 18:41:02

In reply to Re: Remeron and nausea, posted by JoeW on January 16, 2001, at 10:24:13

i'm curious to know if you found out anything about your nausea...it's funny but after reading your posts i actually started to have some. huh! jules


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:julesvox thread:51779
URL: http://www.dr-bob.org/babble/20010111/msgs/52103.html